An IUD is an Intra Uterine Device. It is implanted to prevent pregnancy.
While it is not uncommon to have spotting between periods when an IUD is first placed, this should subside over time. You do not mention how long you have had your IUD. I would reccomend speaking with your OBGYN to make sure.
Hey, my friend had one of those and was having a lot of problems like bleeding for weeks at a time. She finally went to the doctors, and she found out that she was pregnant and the iud was causing problems :( I don't think they are very healthy, because I have seen commercials where they were saying they cause tearing in the vaginal lining and stuff. I'd talk to a doctor.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.